Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician concerning a female who in August 2008, was vaccinated with GARDASIL second dose. In August 2008, five or six days post vaccination, the patient experienced facialis. Therapy with GARDASIL was interrupted. The reporter indicated that the patient is improving but still cannot completely closed the eye and the eye is teary. The reporter indicated that the reporting attending physician felt that facialis was not related to therapy with GARDASIL second dose. The reporter felt that he cannot relate facialis to therapy with GARDASIL second dose. Upon medical internal review facialis was considered to be disabling and other important medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166